Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 217, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 5:27 PM MDT for Los Alamos County, Sandoval County, Santa Fe County, New Mexico. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2017, 5:27 PM MDT (23:27 UTC)
- Expired
- Jun 25, 2017, 5:48 PM MDT
- In force
- 21 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Los Alamos County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 72 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:59 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800
WUUS55 KABQ 252327
SVRABQ
NMC028-043-049-260015-
/O.NEW.KABQ.SV.W.0217.170625T2327Z-170626T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
527 PM MDT SUN JUN 25 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Los Alamos County in north central New Mexico...
East central Sandoval County in north central New Mexico...
West central Santa Fe County in north central New Mexico...
* Until 615 PM MDT.
* At 526 PM MDT, a severe thunderstorm was located near Cochiti Lake,
or 12 miles south of Los Alamos, moving south at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
White Rock, Santo Domingo Pueblo, Cerrillos Hills State Park, Kewa
Pueblo, Cochiti Pueblo, La Bajada, La Cienega, Frijoles, Los
Cerrillos and Bandelier National Monument.
This includes Interstate 25 between Mile Markers 254 and 275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3579 10649 3583 10619 3547 10600 3534 10636
TIME...MOT...LOC 2326Z 344DEG 37KT 3571 10630
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
022
WWUS55 KABQ 252348
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
548 PM MDT SUN JUN 25 2017
NMC028-043-049-252358-
/O.CAN.KABQ.SV.W.0217.000000T0000Z-170626T0015Z/
Los Alamos-Sandoval-Santa Fe-
548 PM MDT SUN JUN 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOS ALAMOS...EAST
CENTRAL SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central New Mexico.
LAT...LON 3579 10649 3583 10619 3547 10600 3534 10636
TIME...MOT...LOC 2346Z 344DEG 37KT 3549 10622
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM MDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 245 PM MDT Sun Jun 25 2017 SYNOPSIS...Active weather though Monday or Monday night with potential for strong to severe thunderstorms and locally heavy rainfall mainly central and eastern New Mexico. A drying trend expected Tuesday through Thursday with afternoon westerly breezes. Another cool front Friday will bring a return of moisture and consequently showers and thunderstorms Friday through the weekend. Temperatures will meander to within a few degrees of average overall by Tuesday, and will remain there for the rest of the week. && DISCUSSION...A repeat performance, or at least some similarities to yesterday for the short term forecast, as thunderstorms have developed over the southwest/west central mountains this afternoon and are tracking east and southeast toward the Rio Grande Valley. Current activity has also spread north of Interstate 40 over wrn NM and scattered cells over the south central mts, where some small hail as already been reported. Models suggest the west and RGV will see activity into the evening though the RAP is not as ominous looking as storms progress into the RGV and central mt chain as the NAM12 and HRRR. All 3 models indicate there will be another storm complex that fires up over the eastern plains this evening, but all focus on slightly different areas and timing, the HRRR being the fastest, and ending or moving the bulk of the precipitation south of our CWA by or shortly after midnight. The RAP and the NAM12 are much slower, developing and moving the areas of heaviest precipitation south late in the evening through the overnight hours. Did up pops over portions of the far eastern plains including portions of Quay, Curry and Roosevelt counties after midnight as a compromise and where some of the larger rainfall amounts painted although NAM12 blesses Harding county with an impressive amount. Expect extensive cloudiness to fill in over the eastern plains to the east slopes of the central mt chain overnight, which may take some time to erode on Monday. The upper air pattern start to change Monday, with steering flow shifting a bit more out of the north as the upper ridge axis pivots due to the incoming and drier trough to our northwest. While showers and storms look likely to develop over the higher terrain Monday, the models aren't indicating another round of heavy precipitation for the east Monday evening/night. The NAM 12 has singled out the south central for Monday evening activity then tapers off precipitation after midnight. Tuesday is still abruptly drier, and this trend is plausible with the ocean of dry air apparent on satellite imagery to our west. The mid week period will be dry with near normal temperatures, although westerly afternoon breezes are possible. A few century mark highs may return to the east central/southeast plains. Another cool front Friday will push moisture back into eastern/central NM, leading to increasing potential for convection Friday through next weekend. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms east of the continental divide will be capable of producing large hail and wet microbursts with erratic wind gusts over 60 mph this evening and tonight. The focus should shift to the area along and east of the central mountain chain as the evening progresses. Torrential downpours on burn scars will pose a risk of localized flash flooding. Drier air and less convection is expected along and north of a line from Gallup to Cuba. Humidities will begin to trend downward Monday, and especially Tuesday and Wednesday, as the low level flow gradually veers out of the south and eventually the west in response to an upper level trough crossing the northern and central Rockies. Thunderstorm coverage will trend downward as well, to a lesser extent Monday, then moreso Tuesday when storms should favor the north central, southwest and south central mountains. Dry weather is expected Wednesday through Thursday. The trough passing north of NM will strengthen the flow aloft and work with a stout surface trough in the lee of the Sangre de Cristo Range to make surface winds breezy across the east, north and west Tuesday and Wednesday. Humidities will bottom out in the single digits across much of the west Tuesday, and across most of the fire weather forecast area on Wednesday and Thursday. Poor humidity recoveries are also expected. Some locally critical fire weather conditions are forecast west of the continental divide on Tuesday, and east of the central mountains Wednesday. Haines indices will reflect the drier conditions with increasing values of 6 across the west Monday, widespread 6's across central and western areas Tuesday, then areawide Wednesday and Thursday. The dry conditions will persist until a moist back door cold front brings some humidity improvement along and east of the central mountain chain Friday. There will be a chance for showers and thunderstorms in and east of the Sangre de Cristos Friday and Saturday. However, very low humidities and Haines of 6 will persist farther west as a slow moving upper level trough digs into the Great Basin. && .AVIATION... 18Z TAF CYCLE A few patches of low VFR and MVFR ceilings should linger across the eastern plains into the mid afternoon as moist southeasterly low level flow persists. Then, widespread low clouds are again expected E of the central mountain chain (and possibly over SAF) tonight into Monday morning. Scattered to numerous showers and thunderstorms will form over the mountains and drift SEWD over adjacent lowlands this afternoon and across much of the eastern plains this evening and tonight. One or two organized thunderstorm complexes are expected to form clusters and/or squall lines that will impact normal flight routes. Numerous severe thunderstorms are possible with large hail and erratic wet microburst wind gusts over 50 KT. Heavy rain and minor flooding may also impact some airfields, especially along and east of the central mountain chain. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 95 59 95 / 5 5 5 0 Dulce........................... 47 87 47 89 / 10 20 20 5 Cuba............................ 54 86 53 89 / 20 40 30 5 Gallup.......................... 55 92 53 92 / 10 10 10 0 El Morro........................ 51 85 50 87 / 20 30 30 5 Grants.......................... 54 87 54 90 / 20 30 20 5 Quemado......................... 58 87 58 88 / 40 30 30 10 Glenwood........................ 61 94 60 96 / 50 40 30 10 Chama........................... 47 79 45 81 / 20 40 30 10 Los Alamos...................... 57 80 58 84 / 50 50 40 20 Pecos........................... 55 80 53 85 / 70 50 50 20 Cerro/Questa.................... 50 76 50 80 / 60 40 50 20 Red River....................... 47 69 46 74 / 70 60 50 30 Angel Fire...................... 44 72 42 76 / 70 60 50 20 Taos............................ 50 81 50 85 / 50 40 40 10 Mora............................ 52 75 52 82 / 70 50 50 20 Espanola........................ 57 87 59 92 / 40 20 30 10 Santa Fe........................ 58 82 58 85 / 50 40 40 20 Santa Fe Airport................ 58 86 58 89 / 40 30 30 10 Albuquerque Foothills........... 62 88 63 92 / 40 30 30 10 Albuquerque Heights............. 65 90 64 94 / 40 20 30 10 Albuquerque Valley.............. 61 91 62 95 / 40 20 30 10 Albuquerque West Mesa........... 61 91 62 95 / 30 20 30 5 Los Lunas....................... 58 92 60 96 / 30 30 30 10 Rio Rancho...................... 63 90 63 94 / 30 20 30 5 Socorro......................... 63 92 64 93 / 50 30 30 20 Sandia Park/Cedar Crest......... 55 85 54 88 / 50 40 40 10 Tijeras......................... 59 87 59 90 / 50 40 40 10 Moriarty/Estancia............... 54 85 54 89 / 60 40 40 10 Clines Corners.................. 55 81 54 85 / 70 40 40 10 Gran Quivira.................... 57 84 57 87 / 60 40 40 20 Carrizozo....................... 63 85 61 88 / 60 40 40 20 Ruidoso......................... 54 78 54 80 / 70 60 50 30 Capulin......................... 54 76 53 83 / 60 50 40 20 Raton........................... 55 80 53 87 / 70 40 40 20 Springer........................ 56 82 54 88 / 70 40 40 20 Las Vegas....................... 54 77 53 84 / 70 40 50 20 Clayton......................... 57 80 57 86 / 60 40 30 10 Roy............................. 56 78 56 85 / 70 40 40 20 Conchas......................... 62 83 62 92 / 70 40 40 10 Santa Rosa...................... 61 84 60 91 / 70 40 40 20 Tucumcari....................... 62 86 62 94 / 70 40 40 10 Clovis.......................... 61 82 61 89 / 80 50 40 20 Portales........................ 63 82 63 90 / 80 50 40 10 Fort Sumner..................... 64 84 63 91 / 70 40 40 10 Roswell......................... 68 89 66 95 / 60 40 40 10 Picacho......................... 62 82 60 87 / 70 40 50 30 Elk............................. 58 78 57 83 / 60 60 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 12 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Sun Jun 25 2017 NMZ501>540-261100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Sun Jun 25 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms will develop over the higher terrain near and east of the Continental Divide this afternoon, as well as areas along and immediately east of New Mexico's central mountain chain. Some of these storms will reach severe levels as they slowly move east or southeast into the Rio Grande Valley and onto the highlands and high plains farther east. Storms will likely congeal into large clusters across th eastern plains of New Mexico tonight. Heavy downpours, potentially damaging downburst winds, and hail will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible again on Monday, generally from the central mountain chain eastward into the plains. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the south or southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend downward on Tuesday with significantly drier conditions for mid-week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 41
In the hours before
Special weather statement, Jun 25, 4:09 PM MDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 409 PM MDT SUN JUN 25 2017 NMZ523-533-252245- Guadalupe County-Central Highlands- 409 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL... NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 445 PM MDT... At 409 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of Villanueva State Park, or 30 miles north of Vaughn, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern San Miguel...northwestern Guadalupe and northeastern Torrance Counties. This includes Interstate 40 between Mile Markers 230 and 242. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central, northeastern and east central New Mexico. LAT...LON 3494 10526 3498 10547 3522 10545 3515 10514 TIME...MOT...LOC 2209Z 270DEG 14KT 3503 10534 40
Special weather statement, Jun 25, 4:18 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT SUN JUN 25 2017
NMZ511-518-252300-
Santa Fe Metro Area-Jemez Mountains-
418 PM MDT SUN JUN 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOS ALAMOS...EASTERN
SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 500 PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bandelier National Monument, or 8 miles southeast of Los Alamos,
moving southeast at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
White Rock, Bandelier National Monument and Frijoles.
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central New Mexico.
LAT...LON 3585 10625 3584 10625 3583 10623 3583 10618
3578 10600 3563 10614 3578 10632 3585 10626
TIME...MOT...LOC 2218Z 311DEG 7KT 3578 10625
54Local storm report, Jun 25, 4:25 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 NW LOS ALAMOS 35.90N 106.33W
06/25/2017 M0.88 INCH LOS ALAMOS NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702049
TRMLocal storm report, Jun 25, 4:27 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL LAS VEGAS 35.60N 105.22W
06/25/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702050
TRMLocal storm report, Jun 25, 4:47 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 16 E CLINES CORNERS 35.00N 105.38W
06/25/2017 E1.75 INCH TORRANCE NM TRAINED SPOTTER
GOLF BALL SIZE HAIL FROM 440 PM TO PRESENT TIME.
&&
EVENT NUMBER ABQ1702051
CHJSpecial weather statement, Jun 25, 5:23 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
523 PM MDT SUN JUN 25 2017
NMZ515-528-260000-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
523 PM MDT SUN JUN 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 600
PM MDT...
At 523 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Cimarron, or 16 miles northwest of Springer. This
storm was nearly stationary.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Colfax
County.
This includes Interstate 25 between Mile Markers 422 and 425.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3651 10453 3638 10482 3658 10490 3664 10476
3664 10473 3663 10473 3662 10472 3663 10470
3664 10470 3665 10468
TIME...MOT...LOC 2323Z 330DEG 4KT 3656 10476
54The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 46 min |
| Jun 24, 7:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 41 min |
| Jun 24, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 19 min |
| Jun 24, 8:38 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 24, 9:10 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Jun 25, 4:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 65 min |
| Jun 25, 5:01 AM MDT | Areal Flood Advisory | ABQ | Curry | 119 min |
| Jun 25, 12:38 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 12:53 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 1:05 PM MDT | Special Weather Statement | ABQ | 10 min | |
| Jun 25, 1:18 PM MDT | Special Weather Statement | ABQ | Catron | 27 min |
| Jun 25, 1:25 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Jun 25, 1:47 PM MDT | Special Weather Statement | ABQ | 13 min | |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 38 min |
| Jun 25, 2:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 25, 2:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 119 min |
| Jun 25, 2:35 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro | 40 min |
| Jun 25, 2:42 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Jun 25, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jun 25, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 42 min |
| Jun 25, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 3:18 PM MDT | Special Weather Statement | ABQ | McKinley | 27 min |
| Jun 25, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Jun 25, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 19 min |
| Jun 25, 3:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 25, 3:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 25, 3:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jun 25, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 49 min |
| Jun 25, 4:02 PM MDT | Tornado Warning | ABQ | Colfax | 28 min |
| Jun 25, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 27 min |
| Jun 25, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 25, 4:09 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 25, 4:18 PM MDT | Special Weather Statement | ABQ | Los Alamos | 42 min |
| Jun 25, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 51 min |
| Jun 25, 4:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 25, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 25, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 25, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 39 min |
| Jun 25, 4:38 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jun 25, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| Jun 25, 4:41 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 25, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 25, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jun 25, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 34 min |
| Jun 25, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jun 25, 5:08 PM MDT | Tornado Warning | ABQ | Mora | 22 min |
| Jun 25, 5:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 2 hr |
| Jun 25, 5:15 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jun 25, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
| Jun 25, 5:20 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jun 25, 5:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 25, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 64 min |
| Jun 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 48 min |
| Jun 25, 5:33 PM MDT | Tornado Warning | ABQ | Mora | 29 min |
| Jun 25, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 42 min |
| Jun 25, 5:55 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.